# SDR SWAA2021022245916

- Difficulty date: January 30, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RH Z-ANGLE CORRODED IN SEVERAL LOCATIONS ON UPPER SURFACE FROM STATION 500-A THROUGH 500-I; RBL 24; WL 158. MARKED. / REMOVED CORROSION AT FWD CARGO PIT R/H Z ANGLE UPPER SURFACE STA 500A TO 500I RBL 24 IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .040 REMAINING .026 ;LOSS .014 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. REMOVED DAMAGE SECTION. FABRICATED AND INSTALLED REPAIR Z ANGLE FROM STA 500A TO 500I RBL 24 IAW B737 SRM 53-00-53-2R-5 REPAIR 5. P/N 143A7501-188
